# SDR 95ZZZX2949

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9083K
- Make and model: Piper PA-28-181
- Aircraft serial: 287890174
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Part time: 1,922 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRIMP NUT LOOSE.  FOUND WHILE COMPLYING WITH LYC SB 518B.
